Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Valuations on a commutative ring


Author: Merle E. Manis
Journal: Proc. Amer. Math. Soc. 20 (1969), 193-198
DOI: https://doi.org/10.1090/S0002-9939-1969-0233813-2
MathSciNet review: 0233813
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algebra commutative, Chapters 5, 6, Hermann, Paris, 1964.
  • [2] S. Chase, D. K. Harrison and A. Rosenberg, Galois theory and cohomology of commutative rings, Mem. Amer. Math. Soc. No. 52 (1965). MR 0195922 (33:4118)
  • [3] D. K. Harrison, Finite and infinite primes in rings and fields, Mem. Amer. Math. Soc. No. 68 (1967). MR 0207735 (34:7550)
  • [4] M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409. MR 0121392 (22:12130)
  • [5] O. Zariski and P. Samuel, Commutative algebra, Vol. II, Van Nostrand, New York, 1960. MR 0120249 (22:11006)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233813-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society